How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Tarceva rash on face, esp. around nose. Been on tarceva .150

This answer was rated:

Tarceva rash on face, esp. around nose. Been on tarceva .150 for about 10 days. Anything I can do to help alleviate the rash? Can't reach doc until tomorrow morning.
Thanks, Barbara

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,


I am Mysticdoc, experienced Internal Medicine Specialist.


I am here to help you with your concerns.

Mysticdoc :

Tarceva related rash is possible.

Mysticdoc :

In case of itchy rash you can try benadryl 25 mg tablets.

Mysticdoc :

Also hydrocortisone ointment can be tried twice daily.

Mysticdoc :

Both are over the counter.

Mysticdoc :

In case of worsening like blister formation, rash in the mouth or genitalia should be taken seriously.

Mysticdoc :

You need to go to the ER in that case.

Mysticdoc :

Benadryl can be taken 2 tablets every 8 hours as needed.

Mysticdoc :

Please reply here if you have any further question.


Please do not rate till you have all your questions answered to your full satisfaction.

Dr Basu and 4 other Medical Specialists are ready to help you

Related Medical Questions